# SDR FDEA201812213590

- Difficulty date: December 21, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 90,057 hours, 32,214 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPCH IN ICING CONDITIONS WITH ENGINE AND AIRFRAME ANTI-ICE ON, RECEIVED LEVEL 3 AIR MANF 3 FAIL ALERT. NR 3 BLEED SYSTEM AUTO PROTECT SHUT OFF NR 3 BLEED SOURCE, CLOSED 1-3 ISOL VALVE, SHUT OFF NR 3 PACK. AIR SYNOPTIC SHOWED THAT AND NR 3 MANIFOLD RED. LVL2 CABIN INFLO LO ALERT - CORRECTED BY TURNING ON NR 2 PACK. WING ANTI-ICE DISAG CORRECTED BY TURNING OFF WING ANTI-ICE. SYNOPTIC TURNED NR 3 MANF BACK TO WHITE IN ABOUT 5 MINUTES. DECLARED EMERGENCY. LANDED KMEM. INTEROGATED CFDS - NO FAULTS FOUND. DECAY CHECK PASSED. PERFORMED R-T-S OF MANIFOLD FAILURE DETECTION CONTROLLER IN REF TO AMM 36-23-01-5 - PASSED. NO FAULT BALLS ON PNEUMATIC MANIFOLD FAULT INDICATOR BOX IN CAC. PRECAUTIONARY REMOVAL AND REPLACEMENT OF MANIFOLD FAILURE DETECTION CONTROLLER IN REF TO AMM 36-23-01-4. NO 30 DAY
